RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1992, Volume 32, Number 2  


Periodic splines and the fast Fourier transform
V. A. Zheludev
179
An algorithm for the inversion of a discrete convolution by the partitioning method
B. V. Titkov
199
Convergence of Clarke's generalized gradient method in problems of minimization of Lipschitz functions
A. G. Perevozchikov
208
Regulation under conditions of uncertainty
V. A. Bushenkov, G. Smirnov
217
Multistage problems of decision assumptions with noncoincident profits of the participants in conditions of subjective indeterminacy
V. V. Chumakov
230
Numerical methods of successive elimination and optimization in stochastic optimal control
V. V. Baranov
247
A multistep difference method for parabolic equations
N. Yu. Bakaev
261
The projection sewing method in a problem on the joining of waveguides
K. G. Aslanidi, V. P. Modenov
277
Applications of crack point models in boundary-contact problems of acoustics
I. V. Andronov
285
Expansion of the difference solution on the front of a traveling shock wave
V. V. Ostapenko
296
Increasing the accuracy of the Godunov scheme for calculating stationary supersonic gas flows based on the solution of the generalized Riemann problem
I. S. Menshov
311

Scientific communications
The relation between the first and second natural frequencies of vibrations of a membrane
A. S. Bratus', A. D. Myshkis
320
The exact solution of the Navier–Stokes equations for the evolution of the vortex structure in a generalized shear flow
M. A. Brutyan, P. L. Krapivsky
326
A separating vortex in a flow of a viscous liquid
O. V. Troshkin
329
The solution of stochastic standardization problems
S. A. Vasil'kovskii
331
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020